# SDR REXA2019101401432

- Difficulty date: September 25, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Part number: 601R3180773
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRSION ON ACCESS PANEL 832DL ON THE PASSENGER DOOR.   CORROSION ON THE ACCESS PANEL WAS REMOVED IAW SRM 51-21-06-001-001-A01 PAR. 1 TO 5.B. (1) AND REWORKED AREA WAS MEASURED AS FOLLOW 832DL ORIGINAL THICKNESS: .050"" AND REMAINING THICKNESS: .044"" THEREFORE IT IS WITHIN OF LIMITS PER CRJ 900 S.R.M. 52-11-32-101-001-A01 TABLE 1.
